Endoscopic Balloon Dilatation of NSAID-Induced Sigmoid Diaphragm-Stricture

 
Το τεκμήριο παρέχεται από τον φορέα :

Αποθετήριο :
Annals of Gastroenterology
δείτε την πρωτότυπη σελίδα τεκμηρίου
στον ιστότοπο του αποθετηρίου του φορέα για περισσότερες πληροφορίες και για να δείτε όλα τα ψηφιακά αρχεία του τεκμηρίου*
κοινοποιήστε το τεκμήριο



Endoscopic Balloon Dilatation of NSAID-Induced Sigmoid Diaphragm-Stricture (EN)

Chatzimavroudis, G.
Soufleris, K.
Pilpilidis, I.
Lazaraki, Georgia
Triantafillidis, I.
Katsinelos, P.
Gatopoulou, Anthi
Paikos, D.

A less common but increasingly recognized complication of NSAIDs use is thin mucosal "diaphragm-like" strictures that were initially reported in the small intestine and have been reported with increased incidence in the colon. A patient with osteoarthritis, chronic low back pain, and overuse of different types of NSAIDs suppositories developed "diaphragm" like stricture in the sigmoid colon. She underwent successful through the scope balloon dilatation of the stricture. We report this case to demonstrate an endoscopic alternative therapeutic approach to "diaphragm-like" strictures and as a reminder that this diagnosis should be suspected in patients on long-term NSAIDs therapy. Key words: Non-steroidal anti-inflammatory drugs (NSAIDs), "diaphragm"-like colonic stricture, balloon dilatation. (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2007-07-27


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 20, No 2 (2007) (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.